Wednesday, October 01, 2014

Thursday, July 14, 2011 spicert46@yahoo.com, Community Member, asks

Q: Can You Take Tramadol And Benadryl Together? The tramadol makes me itch!

Answer This
Answers (2)
Kathi MacNaughton, Health Pro
7/27/11 3:40pm

For questions about mixing drugs, your best bet is to discuss it with your personal physician who is familiar with your health history, and/or your pharmacist who is an expert on drugs and how they interact with each other.

 

Best,

Kathi

Reply
Smiley, Community Member
7/15/11 10:44pm

I have, As far as the iching not to sure. I do ich but not to sure if that is what makes me itch.

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By spicert46@yahoo.com, Community Member— Last Modified: 05/21/14, First Published: 07/14/11